# SDR HALA2011072300329

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 33124
- Aircraft time: 16,118 hours, 38,952 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4083700904
- Part serial: 050232
- Condition: Malfunctioned
- Part time: 3,738 hours, 8,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT YAW DAMP FAIL LIGHT.  ACCOMPLISHED FIM 22-23 TASK 801.  R & R NR 1 FCC COMPUTER, GROUND CHECKED OK IAW AMM 22-01-03.
